BibTeX record journals/appml/DolbeaultE02

download as .bib file

@article{DBLP:journals/appml/DolbeaultE02,
  author    = {Piotr Biler and
               Jean Dolbeault and
               Maria J. Esteban},
  title     = {Intermediate asymptotics in {L1} for general nonlinear diffusion equations},
  journal   = {Appl. Math. Lett.},
  volume    = {15},
  number    = {1},
  pages     = {101--107},
  year      = {2002},
  url       = {https://doi.org/10.1016/S0893-9659(01)00100-8},
  doi       = {10.1016/S0893-9659(01)00100-8},
  timestamp = {Tue, 13 Nov 2018 08:23:04 +0100},
  biburl    = {https://dblp.org/rec/journals/appml/DolbeaultE02.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics